MathSciNet Relay Station
MathSciNet bibliographic data
MR1458269 (98g:34079) 34C25 (34B15 47H15 47N20)
Wang, Chengwen Multiplicity of periodic solutions for Duffing equations under nonuniform non-resonance conditions. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1725–1732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement